Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Feeling loss of appetite and nausea with ilaprazole 10 mg. Looking for suggestion

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
loss of appetite&nausea with ilaprazole 10 mg,after takingor about 4 months.1 od
Posted Sun, 6 Jan 2013 in Medicines and Side Effects
Answered by Dr. Mayank Bhargava 1 hour later
Welcome to XXXXXXX forum.

Let me know the following details:
Do you have acidic belching/ abdominal heaviness/ excessive flatulence?
Do you yellow discoloration of sclera/ urine?
Why was Ilaprazole prescribed?
Ilaprazole is a newer proton pump inhibitor (PPI), is associated with the same side effects of other PPI.
As such no specific side effects of Ilaprazole have been defined.
Nausea and loss of appetite may be due to side effects of ilaprazole.
As you have past history of GERD, there may be chances of persistence of same disease.
Liver disease may also cause the same symptoms.

You should consult with your treating doctor and let him know the above mentioned symptoms.
You should also go for liver function test, endoscopy and ultrasound imaging.
You should take appetizer along with prokinetics (medicine which improve intestinal motility) for relief of your symptoms.

Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor